| Model Number |
161005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag event reference number: (b)(4).The internal product investigation is still ongoing.As soon as the results are available, the manufacturer will submit an update of this report unsolicited.
Event or Problem Description
The event description according to the customer is as follows: device shut down during ventilation.